Translator Disclaimer
SPRING 2015 On a class of squarefree monomial ideals of linear type
Yi-Huang Shen
J. Commut. Algebra 7(1): 125-140 (SPRING 2015). DOI: 10.1216/JCA-2015-7-1-125

Abstract

In a recent work, Fouli and Lin generalized Villarreal's result and showed that if each connected component of the line graph of a squarefree monomial ideal contains at most a unique odd cycle, then this ideal is of linear type. In this short note, we reprove this result with Villarreal's original ideas together with a method of Conca and De Negri. We also propose a class of squarefree monomial ideals of linear type.

Citation

Download Citation

Yi-Huang Shen. "On a class of squarefree monomial ideals of linear type." J. Commut. Algebra 7 (1) 125 - 140, SPRING 2015. https://doi.org/10.1216/JCA-2015-7-1-125

Information

Published: SPRING 2015
First available in Project Euclid: 2 March 2015

zbMATH: 1307.05126
MathSciNet: MR3316988
Digital Object Identifier: 10.1216/JCA-2015-7-1-125

Subjects:
Primary: 05C38, 05C65, 13A02, 13A30

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 1 • SPRING 2015
Back to Top